Expansions for Gaussian processes and Parseval frames

Abstract : We derive a precise link between series expansions of Gaussian random vectors in a Banach space and Parseval frames in their reproducing kernel Hilbert space. The results are applied to pathwise continuous Gaussian processes and a new optimal expansion for fractional Ornstein-Uhlenbeck processes is derived. In the end an extension of this result to Gaussian stationary processes with convex covariance function is established.
Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2009, 14 (42), 1198-1221 ; http://dx.doi.org/10.1214/EJP.v14-649. <10.1214/EJP.v14-649>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00361433
Contributeur : Gilles Pagès <>
Soumis le : dimanche 15 février 2009 - 14:07:22
Dernière modification le : mardi 11 octobre 2016 - 13:45:09
Document(s) archivé(s) le : mardi 8 juin 2010 - 20:49:11

Fichiers

Frames_3.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

PMA | INSMI | UPMC | USPC

Citation

Harald Luschgy, Gilles Pagès. Expansions for Gaussian processes and Parseval frames. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2009, 14 (42), 1198-1221 ; http://dx.doi.org/10.1214/EJP.v14-649. <10.1214/EJP.v14-649>. <hal-00361433>

Partager

Métriques

Consultations de
la notice

127

Téléchargements du document

66